Tỉ giá: 
1 JPY = 210 VND1 AUD = 17.627 VND1 JPY = 210 VND1 AUD = 17.627 VND

Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pack

(158 đánh giá)
Giá sản phẩm: 16,99 AUD   299.483 ₫
Phí vận chuyển quốc tế (Dự tính): 57.640 ₫
Phí dịch vụ: 14.974 ₫
Tổng tiền: 372.097 ₫
Số lượng
Yêu cầu liên hệ lại
Yêu cầu liên hệ lại

Thông tin sản phẩm

General Information

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.

Nurofen Tablets 96s help to reduce inflammation and provide relief from pain for up to 8 hours* based on a 2 tablet dose.

Boxed Contents: 96 Tablets

Size: 96 Tablets

KEY FEATURES

• Nurofen provides effective relief of pain and inflammation
• Nurofen provides up to 8 hours* relief
• Contains: Ibuprofen 200mg
• Contains no gluten, wheat or lactose
• Contains no preservatives

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Pharmacy Medicine.
Do not use if foil seal under the lid is broken or missing on first opening.

Ingredients

Active Ingredients: Per Tablet: Ibuprofen 200mg

Contains: Sucrose

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Phản hồi khách hàng
0 trên 5 sao
1 sao
0%
2 sao
0%
3 sao
0%
4 sao
0%
5 sao
0%
Đánh giá sản phẩm này
Chia sẻ suy nghĩ của bạn với các khách hàng khác
Viết nhận xét của bạn
Vui lòng cho số sao